Why? Xolair shot scheduled this week. Fifth month. Was fine until today. Did drop doxepin and used hydroxyzine instead so I could function teaching this week. Lectured with a clear mind instead of a parched mouth and dopey on Friday. Wednesday and Thursday classes were awful. Barely functional. My mind was bright and clear with a great lecture Friday morning, fully in my element. Paying the physical price today. I am not my hives. I Iove teaching. I am committed to my vocation. Prayers and warm thoughts would be nice.
PEGGY RILES Be patient. I know that’s hard but give them time to get in your system. Call your doctor and maybe he can help. I have been on for a year and by the 28th day, I am getting hives again but every day with out is worth it!
JULIE WIEDEMANN-BALL It took me a good while off the Dox before the welts calmed down….but like I said I am on 10mg Prednisone
NICOLE BLOTNICK prayers for you and all of us suffering from these horrible hives
TAMMY PARRISH Prayers for you and everyone suffering daily..
NATALIE JM Sending prayers, I’ve just finished my 6 months of zolair, and trying a paleo diet to change my autoimmune responses. Stress still makes it try to flare, on my face unfortunately, but I’m taking every day as it comes, no anyphalaxis either, so it’s a good response. Keep your faith, stay strong, God only gives his hardest challenges to his strongest, when he seems furthest from you, know he is carrying you, and the teacher always stays quiet during the test. I’m holding you up in prayer
KAREN BAKER-FLETCHER Thanking God and thankful for God’s messenger, you.